# SDR JIKA2017020401

- Difficulty date: February 4, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N3071A
- Make and model: Beech 1900C
- Aircraft serial: UB46
- Aircraft time: 34,443 hours, 46,175 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Amplifier
- Part number: 5221400000
- Part serial: 3792
- Condition: Shorted
- Location: Cockpit
- Part time: 2,241 hours, 2,764 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DURING ILS APPROACH THE LEFT RMI WENT INOPERATIVE FOLLOWED BY THE NUMBER TWO HSI TURNING 90 DEGREES AND PILOT SIDE ATTITUDE INDICATOR SHOWING A 15-30 DEGREE ROLL. EXECUTED A MISSED APPROACH AND INFORMED ATC OF THE ISSUE. ATC DIRECTED HIM TO HIS ALTERNATE KSJT. DECLARED AN EMERGENCY AND WAS GIVEN AN AIRPORT SURVEILLANCE RADAR APPROACH INTO KSJT WHERE HE LANDED WITHOUT INCIDENT. MX T/S AND RESET THE NR 1 BUSS CIRCUIT BREAKER AND THE PILOTS HSI SYSTEM WAS OPERATIONAL, DEFERRED THE NUMBER TWO HSI SYSTEM. MX DISCOVERED THE SERVO AMPLIFIER WAS SHORTED INTERNALLY. REMOVED AND INSTALLED THE SERVO AMPLIFIER P\N 522-1400-000 WITH SERVICEABLE UNIT. OPS CHECKS ON GROUND WERE SATISFACTORY WITH NO SUBSEQUENT ISSUES REPORTED.
